# SDR CA021108008

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Harness
- Part number: 3E23604
- Condition: Shorted
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER DE-ICE FAILURE INDICATION REPORTED. DEFECT WAS FOUND AS AN INTERMITTENT OPEN CIRCUIT ON ONE OF THE DEICE HARNESS LEADS. PART REPLACED WITH NEW. THIS DEFECT OCCURRED 106.2 HRS PREVIOUS,TWO DIFFERENT HARNESS ASSY WERE REPLACED AT THAT TIME. THE 4TH HARNESS WAS ALSO REPLACED AS A PREVENTATIVE MEASURE.
